Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

On the factorization of consecutive integers

M. A. Bennett1 / M. Filaseta2 / O. Trifonov3

1Department of Mathematics, The University of British Columbia, Vancouver, B.C., Canada V6T 1Z2. e-mail:

2Department of Mathematics, University of South Carolina, Columbia, SC 29208, USA. e-mail:

3Department of Mathematics, University of South Carolina, Columbia, SC 29208, USA. e-mail:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2009, Issue 629, Pages 171–200, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/CRELLE.2009.030, February 2009

Publication History

Received:
2007-04-18
Revised:
2008-02-10
Published Online:
2009-02-24

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Michael Filaseta, Travis Kidd, and Ognian Trifonov
Journal of Number Theory, 2012, Volume 132, Number 4, Page 776

Comments (0)

Please log in or register to comment.